# SDR UPS98825610

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759623509B
- Condition: Corroded
- Location: Bs 240/255/180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CARGO TRACK CORRODED OUT OF LIMITS FS 240 S 33R AND FS 255 AND STA 180.  REMOVED AND REPLACED TRACK IAW SRM 51-3-0.
